# SDR SWIA2019030545610

- Difficulty date: February 14, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 39,661 hours, 24,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FRAME SECTOR AT FS235.00 IS CRACKED. (C-CHECK) RO: 03/03/2019 REPLACED RT UPPER FRAME SECTOR AT FS 235.00 WITH NEW P/N CC670-34133-10S IAW SRM. PRESSURIZATION CHECK GOOD IAW AMM.
